# SDR RAIA981215

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: P323A702561SA1E
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7570 - JFK - LEFT ENGINE TORQUE INDICATION FLUCTUATING.  MAINTENANCE REPLACED LEFT ENGINE IEC CANNON PLUG.  (M)
